Menu
Your Cart
Enjoy Free Delivery in Nairobi on Orders Over 5000!

Pain Relief

Model: ACTION TABS PER PAIR
Action Tablet is a quality Aspirin, Paracetemol & Caffeine combination brand that promises quick relief from that pounding headache, migraine, backache, toothache, rheumatic pain and dysmenorrhea. How to use1 Tablet up to four times in a day after food. Avoid in children under 2 years...
Ksh 15
Ex Tax:Ksh 15
Model: ALKA SELTZER TABS 20S
ALKA SELTZER ORIGINAL 20 EFFERVESCENT TABLETSAlka Seltzer Original Tablets provide fast and effective relief for headaches and upset stomachs especially after having too much food or drink. The quick action formula is designed to prevent upset stomach symptoms like belching abdominal fullness and he..
Ksh 1,700
Ex Tax:Ksh 1,700
Model: ALKA SELTZER TABS 10S
ALKA SELTZER ORIGINAL ASPIRIN 10 EFFERVESCENT TABLETS2 Alka-Seltzer  tablets in water = Fast relief from headacheAlka-Seltzer  gives you fast relief from headache. It is especially effective when  taken before bed and again in the morning.Alka-Seltzer  also acts as a pain relief remedy for the follo..
Ksh 900
Ex Tax:Ksh 900
Model: ALKA SELTZER XS TABS 20S
ALKA SELTZER XS 20 EFFERVESCENT TABLETSAlka-Seltzer Xs Tablets have an extra strong formula that contains caffeine and can be used to treat a variety of conditions including; migraines, period pains, toothache, sore throats, aches and pains and symptoms of cold and flu. They are quick and easy to ta..
Ksh 1,800
Ex Tax:Ksh 1,800
Model: BIOFREEZE PAIN RELIEF ROLL ON
Biofreeze Pain Relief Roll On..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: BIOFREEZE PAIN RELIEVE GEL 89M
Biofreeze provides long lasting and fast acting cold therapy pain relief for sore muscles, back aches, sore joints and arthritisFor over 25 years, Biofreeze has been cooling the nation's painComes with a 59 ml bottle of Biofreeze gel, ideal for application on small and large muscle areasThe product ..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: BIOFREEZE SPRAY 89MLS
#1 Clinically Recommended Menthol Topical Pain Relief Brand (*IPSOS Clinician Survey, July 2022)Biofreeze Pain Relieving Spray applies easily to hard-to-reach areas such as the middle back, neck, and lower extremitiesFast-acting, cooling menthol formula delivers penetrating pain relief for minor ach..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: BRUFEN SYRUP 100ML
BRUFEN SYRUP 100MLIbuprofen is a NSAID or non steroidal anti-inflammatory drug. This pain relief medication reduces hormones in the body that cause inflammation and pain in the body. Ibuprofen is primarily used for relief from pain or inflammation induced by conditions such as arthritis, headache, t..
Ksh 1,500
Ex Tax:Ksh 1,500
Model: CALPOL INFANT 60ML
CALPOL INFANT 60MLCalpol Syrup provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years.It contains Paracetamol.CALPOL Infant Suspension is gentl..
Ksh 300
Ex Tax:Ksh 300
Model: CALPOL INFANTS SACHETS 5ML
CALPOL INFANTS 2 PLUS MONTHS 120MG/5ML STRAWBERRY FLAVOUR SUSPENSION 12 SACHETSCalpol Infant Suspension Sachets is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, colds & infl..
Ksh 1,150
Ex Tax:Ksh 1,150
Model: CALPOL INFANTS SACHETS S/FREE
CALPOL INFANTS 2 PLUS MONTHS SUGAR FREE STRAWBERRY FLAVOUR SUSPENSION 12 SACHETSCalpol Sugar Free Infant Suspension Sachets is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, ..
Ksh 1,400
Ex Tax:Ksh 1,400
Model: CALPOL SUSP 100ML
CALPOL PAEDIATRIC SUSPENSION 100MLCalpol infant syrup  provides soothing relief from pain and fever for your children.. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years.It contains Paracetamol.CALPOL Infant Suspension is gent..
Ksh 450
Ex Tax:Ksh 450
Model: CALPOL SIX PLUS SACHETS 12S
CALPOL SIX PLUS SUGAR FREE STRAWBERRY FLAVOUR SUSPENSION IN SACHETS 12X5MLParacetamolCalpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:Fever (raised temperature)Post-immunisation feverCold & flu symptomsToothacheHeadacheSore ThroatEaracheOth..
Ksh 1,650
Ex Tax:Ksh 1,650
Model: CALPOL SIX PLUS SUSP 100ML
Calpol Six Plus Suspension is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, sore throat, colds and influenza, aches and pains and post-immunisation fever...
Ksh 1,500
Ex Tax:Ksh 1,500
Model: CALPOL FASTMELTS SIX PLUS 12`S
CALPOL SIXPLUS FASTMELTS 12 TABLETS CALPOL SIX PLUS FASTMELTS TABLETS are strawberry flavoured tablets that contain 250mg paracetamol and will relieve pain and/or fever in many conditions including: cold and flu, sore throat, toothache, earache, headache, other aches and pains and post-immunisation ..
Ksh 1,550
Ex Tax:Ksh 1,550
Model: CALPOL INFANT IMPORTED STRAWB
CALPOL SUGAR FREE STRAWBERRY FLAVOUR INFANT SUSPENSION 100MLCalpol Infant Suspension is a strawberry flavored oral suspension and is used for the relief of Fever (raised temperature), Post-immunization fever, Cold & flu symptoms, Teething, Headache, Sore throat, Earache, Other aches & pains. Each 5m..
Ksh 1,600
Ex Tax:Ksh 1,600
Model: CAREWAY TENS PADS 4S SINGLE
CAREWAY TENS REPLACEMENT PADS 4 PACKThis product is the Careway gel pain relief pads. These are designed to be used with the Careway digital pain reliever machine. These Gel Pads are lightweight and portable a perfect solution for effective pain relief.The Pain relief pad is easy to use and helps to..
Ksh 1,500
Ex Tax:Ksh 1,500
Model: CETAMOL SYRUP 100ML
CETAMOL SYRUP 100MLCetamol syrup contains paracetamol which is an analgesic (pain reliever) and anti-pyretic (fever reliever). It also relieves minor aches and pains due to headaches common cold toothache flu and sore throat...
Ksh 130
Ex Tax:Ksh 130
Model: CIPLADON 1000MG TABS 8S
CIPLADON 1000MG 8 SOLUBLE PARACETAMOL TABLETS The active ingredient in Paracetamol Soluble is paracetamol. Paracetamol Soluble is used to relieve pain, including muscular and rheumatic pains, headache, migraine, neuralgia (severe burning or stabbing pain following the line of a nerve), toothache,..
Ksh 480
Ex Tax:Ksh 480
Model: DEEP FREEZE SPRAY
DEEP FREEZE PAIN RELIEF COLD SPRAY 150MLDeep freeze cold spray is fast acting pain relief for strains, sprains, muscles and joints. It freezes pain instantly. Deep freeze cold spray works rapidly like ice, delivering an instant burst of cooling pain relief. Fast acting and effective, it helps reliev..
Ksh 1,200
Ex Tax:Ksh 1,200
Model: DEEP HEAT SPRAY 150ML
DEEP HEAT FAST PAIN RELIEF SPRAY 150MLDeep Heat Pain Relief Spray is a pain relieving, warming spray to be used on the skin. It is recommended for the relief of pain in muscles, tendons, joints or bones, lower back and thigh pain, sprains or strains. Can be used before and after exercise.How it work..
Ksh 1,000
Ex Tax:Ksh 1,000
Model: DEEP HEAT PATCH 1S
DEEP HEAT PAIN RELIEF ODOURLESS HEAT PATCH 1 PATCHPain Relief Heat PatchLong lasting, targeted relief from back pain, muscular aches, pains, strains, spasms & stiffnessHeat therapy is well recognised and recommended by health care professionals for muscular pain and stiffnessLong lasting, odourless,..
Ksh 350
Ex Tax:Ksh 350
Model: DEEP HEAT PERIOD PAIN PATCH
Discreet, thin and easy to apply, these oval-shaped patches provide up to 12 hours of targeted and soothing temporary relief of Period Pain. The patches soothe menstrual cramps, period and muscle pains in the abdomen and lower back areas. Comfortable to wear, these odourless patches apply to clothin..
Ksh 350
Ex Tax:Ksh 350
Model: DEEP HEAT RUB 35GM
DEEP HEAT RUB 35GDeep Heat is used to treat minor aches and pains of the muscles/joints (e.g., arthritis, backache, sprains). Menthol and methyl salicylate are known as counterirritants. They work by causing the skin to feel cool and then warm. These feelings on the skin distract you from feeling th..
Ksh 400
Ex Tax:Ksh 400
Model: DEEP RELIEF 30GM
DEEP RELIEF DUAL ACTION PAIN RELIEF GEL 30GRecommended for the effective relief from back pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.How it works:Ibuprofen penetrates the skin to provide effective targeted pain and inflammation relief helpin..
Ksh 900
Ex Tax:Ksh 900
Model: EFFERALGAN 500MG 16S
EFFERALGAN 500MG 16 EFFERVESCENT TABLETSEfferalgan 500 mg is a medicine presented in effervescent tablets. It contains paracetamol and is recommended in the treatment of pain (headaches, dental pain, body aches, painful periods …) It can also be used to lower fever, such as during an influenza episo..
Ksh 550
Ex Tax:Ksh 550
Model: GOFEN 400MG ORIGINAL
GOFEN 400MG ORIGINAL 60 CAPSULESGofen with Clearcap Technology is formulated to deliver fast, effective and targeted pain relief when you need it most. It contains liquid gel ibuprofen, which gets absorbed rapidly in blood stream and block the production of chemicals that cause inflammation and pain..
Ksh 40
Ex Tax:Ksh 40
Model: HEDEX TABS 100S
HEDEX TABLETS 2's Each caplet contain Paracetamol 200, Aspirin 400mg, caffeine 50mg.It is used for pain management (headache, toothache, backache and  muscular pain.Dosage: Adult 1 or 2 caplets every 3 to 4 hours. Total daily dosage not to exceed 8 caplets.Avoid use in pregnancy or when br..
Ksh 15
Ex Tax:Ksh 15
Model: HOT/COLD PACK (REUSABLE)
HOT AND COLD REUSABLE PACKOur Physique Hot & Cold Pack is a useful and versatile product giving you a heat or ice cold therapy when you need it.Simply zap in the microwave for 1 minute for a soothing and relaxing heat therapy treatment.Alternatively keep in your freezer for instant cold pain relief...
Ksh 1,500
Ex Tax:Ksh 1,500
Model: IBUMEX GEL 25GM
IBUMEX IBUPROFEN GEL 25GIbumex gel is a non-steroidal anti-inflammatory drug. It is often referred to simply as ‘an anti-inflammatory’, or sometimes as an ‘NSAID’. It works by preventing the production of some natural chemicals in your body, which cause pain and inflammation...
Ksh 180
Ex Tax:Ksh 180
Model: MARA MOJA TABS
MARA MOJA TABLETS 2'SMara Moja contains paracetamol and Aspirin . It is an effective antipyretic and analgesic..Aspirin has analgesic, anti-inflammatory, and antipyretic actions. Aspirin acts by inhibiting the enzyme cyclooxygenase, which results in the inhibition of the biosynthesis of prostaglandi..
Ksh 15
Ex Tax:Ksh 15
Model: MARA MOJA TABS 20`S
Mara Moja Tablets is indicated in the management of mild to moderate aches and pains.These include headaches, menstrual pains, toothaches, backaches, osteoarthritis, or cold/flu aches and pains and to reduce fever. Each Tablet contains Paracetamol BP 200 mg, Aspirin BP 400 mg and Caffeine BP 50 mg. ..
Ksh 200
Ex Tax:Ksh 200
Model: NUROFEN EXPRESS 200MG 10S
NUROFEN EXPRESS IBUPROFEN 200MG 16 LIQUID CAPSULESEffective pain relief from headaches and cold and flu symptomsNurofen express 200mg 16 liquid capsules targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose. Nurofen express 200mg 16 liquid capsules are absorbed quickly in..
Ksh 1,250
Ex Tax:Ksh 1,250
Model: NUROFEN MELTLETS 12`S
NUROFEN MELTLETS LEMON 200MG 12 SELF DISSOLVING TABLETSNurofen Meltlets are a form of self-dissolving pain relief that does not require water when administering, making them ideal for on-the-go. They are designed to dissolve on the tongue and release ibuprofen (a painkiller) to provide quick and con..
Ksh 1,450
Ex Tax:Ksh 1,450
Model: NUROFEN MIGRAIN PAIN 342MG 12S
NUROFEN MIGRAINE PAIN 342MG 12 CAPLETSNUROFEN MIGRAINE PAIN 342MG CAPLETS help to ease pain caused by a migraine, providing fast-acting relief from pain. It can be used at the first sign of a migraine attack to help to ease your migraine pain so you can get on with your day.Nurofen Migraine caplets ..
Ksh 1,300
Ex Tax:Ksh 1,300
Model: PANADOL ADVANCE 20S
PANADOL ADVANCE 20 CAPLETSPanadol Advance contains Paracetamol recognized for many years by the medical profession as dependable, effective medication for you and your family.What does it relieve?Headache, Migraine, Period pains, Musculoskeletal pain, ToothachePain of osteoarthritisEffective on Pain..
Ksh 250
Ex Tax:Ksh 250
Model: PANADOL EXTRA
PANADOL EXTRA 100 CAPLETSPanadol Extra contains paracetamol and Caffeine. It has a clinically proven combination of ingredients that makes it effective on mild to moderate pain...
Ksh 20
Ex Tax:Ksh 20
Model: PANADOL EXTRA 20S
PANADOL EXTRA 20 CAPLETSPanadol Extra contains paracetamol and Caffeine. It has a clinically proven combination of ingredients that makes it effective on mild to moderate pain...
Ksh 300
Ex Tax:Ksh 300
Model: PANADOL EXTRA COMPACT 14S
PANADOL EXTRA ADVANCE PARACETAMOL 500MG PLUS CAFFEINE 56MG 14 PACK TABLETSThe combination of ingredients in Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain. The tablets contain two active in..
Ksh 900
Ex Tax:Ksh 900
Model: PANADOL PERIOD PAIN 14S
PANADOL PERIOD PAIN 14 TABLETSPanadol Period Pain provides up to 37% more powerful pain relief than standard paracetamol tablets. The tablets contain two active ingredients.  Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.Panadol Period P..
Ksh 1,100
Ex Tax:Ksh 1,100
Model: QUICK FREEZE ICE SPRAY 200MLS
Quick Freeze Cold Spray speeds the cooling of low-temperature thermoplastics without leaving any residue. It can also be used on rubbers and metals. The Cold Spray is odourless, non-flammable and should not be used on the skin...
Ksh 1,000
Ex Tax:Ksh 1,000
Model: QUICK FREEZE ICE SPRAY 400MLS
Quick Freeze Cold Spray speeds the cooling of low-temperature thermoplastics without leaving any residue. It can also be used on rubbers and metals. The Cold Spray is odourless, non-flammable and should not be used on skin...
Ksh 1,800
Ex Tax:Ksh 1,800
Model: TIGER BALM RED
TIGER BALM RED OINTMENT 19.4GTiger Balm Red Ointment 19.4g effective for relieving muscular aches and pains. Rub gently on affected areas.Relief of pain, muscle aches, Tiger. Balm in liquid form. Help relieve back pain, muscle pain, joint pain, abdominal pain or cramps. For a wide area of pain.Seizu..
Ksh 400
Ex Tax:Ksh 400
Model: XYKAA 1000MG TABS 30`S
Xykaa BD 1000mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold.Xykaa BD 1000mg Tablet ..
Ksh 1,450
Ex Tax:Ksh 1,450
Showing 1 to 44 of 44 (1 Pages)
WhatsApp Support
Chat on WhatsApp
Sales Support
Please reach us through WhatsApp for any questions or clarifications.